# SDR FDEA202203100457

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N159FE
- Make and model: Boeing 737*
- Aircraft serial: 42732
- Aircraft time: 6,591 hours, 3,167 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Skin
- Part number: 114T4114
- Condition: None
- Location: Zone 600
- Component: Slat, Boeing
- Component part number: 114T4104408G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING #9 SLAT TRAILING EDGE WEDGE UPPER SKIN DENTED REPAIRED RIGHT WING #9 SLAT TRAILING EDGE WEDGE UPPER SKIN IAW B767 SRM 57-43-02-2R AND 51-70-10-  2R REPAIR 4
